# SDR SWAA2022012662798

- Difficulty date: January 20, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER RT RIB #4 HSS 120.30 AFT STIFFENER CRACKED AT BOTTOM.  PERFORMED HFEC INSP ON HORIZ. STAB RT RIB NR 4  IAW NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED.  INSTALLED REPAIR PARTS AT HORIZONTAL STAB RIB # 40 IAW  SRM 51-40-02.
